# SDR ASAA2017030520092

- Difficulty date: March 5, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 38,296 hours, 11,336 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261038
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF CORRODED ALONG FWD END. GROUNDED - YES. MEASURED CORR LENGTH, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1, FABRICATED FLOOR PANEL IAW SRM 51 40 05 0G 0, RESTORED FINISH IAW AMM 51-00-58-201 AND BSOPM 20 41 02 W .75 O .071 R .060 L 3.75 D .011.
